# SDR ASAA2022123141323

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 38,342 hours, 11,197 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 18801
- Condition: Faulted
- Location: Right Ecs Bay
- Part time: 31,592 hours, 10,862 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON MC RECALL. "PACK" LIGHT EXTINGUISHED WHEN SYSTEM RESET. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-62 TASK 801, FOUND R TCV FAULT. REMOVED AND INSTALLED NEW RIGHT TCV PER AMM 21-51-10/401, OPS NORMAL. GROUND VERIFICATION SUCCESSFUL.
